Discussions By Condition: Other Conditions

extreme fatigue

Posted In: Other Conditions 2 Replies
  • Posted By: warmheart
  • February 13, 2007
  • 03:49 PM

About 6 weeks ago I began having terrible acid reflux. Doctor suggested to increase the nexium to 2x a day. It did not help. I have been eating well but not very much and have lost weight. I am suffering also from extreme fatigue,mostly in the arms...pure exhaustion. I had blood work done yesterday which showed everything normal and had a CTscan which was normal. I do not know what to do or who to see at this point. This exhaustion is debilitating. I am scheduled for an endoscopy also.

Reply Flag this Discussion

2 Replies:

  • Have you had gastrin levels checked? Eosinophil levels? Also, if your esophagus is inflamed could be due to allergies--especially in spring.
    Anonymous 42,789 Replies Flag this Response
  • I have identical symptoms. Have taken a break from conventional meds and docs and started accupunture which helped somewhat. Sometimes this overwhelming vapor like sensation rises in my face. i don't know how else to describe it. I was hospitalized for 3 days after one such episode and nothing. They thought at first glance that I had a heart attack. Not so. I will be seeing a pulmonologist in August to see if it's a breathing issue and if not, then back to my primary care to see an endocrinologist. The ENT and gastro guys were worthless. if they can't see a lump or bump then you're not ill! Please e-mail me at losflores2@msn.com if you have any future diagnosis success and I will do the same.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?